Skip to content
My WebMD Sign In, Sign Up
Hyland's Teething Tablets Recalled for Poisoning Risk
avatar
Amelia_WebMD_Staff posted:
Hyland's Teething Tablets have been recalled after the FDA found infants who had taken the tablets show signs of belladonna poisoning.
"Symptoms of belladonna poisoning are depressed level of consciousness, seizure, difficulty or slowed breathing, lethargy, sleepiness, muscle weakness, skin flushing, constipation , difficulty urinating, and agitation."

Please be sure to look at WebMD Hypland's Teething Tablets Recall: Possible Poisoning Risk to check for the UPC codes that have been included in this important recall. Take care!
Best Wishes!
Amelia
Reply


Spotlight: Member Stories

I am a single mother to a wonderful daughter and am excited to begin my adventure as a moderator with WebMD. I have past experience as a medical tran...More

Helpful Tips

Pumping in the NICU
It has been a little while since I stopped pumping, and it has been much much longer since DS has been in the NICU, but I thought I would ... More
Was this Helpful?
15 of 26 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.